# SDR CA960724403

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Tmpson NAVIONA
- Engine: Cont E2254
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Main Bearing
- Part number: 40644
- Condition: Seized
- Location: Crankcase
- Part time: 770 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRANKCASE ASSEMBLY RECEIVED FOR INSPECTION AFTER REPORTS OF HIGH OIL TEMPERATURE, LOW OIL PRESSURE AND STIFFNESS OF PROP ROTATION. CRANKCASE DISMANTLED, CLEANED AND INSPECTED. INSPECTION FOUND THE #5 MAIN BEARING SEIZED. FAILURE TYPICAL OF OIL STARVATION, FURTHER INSPECTION REVEALED A LARGE AMOUNT OF RUBBER DEBRIS IN THE SUCTION TUBE, CHOKING THE SUCTION SCREEN. CRANKCASE OVERHAULED.
